# SDR AALA2009010600150

- Difficulty date: January 6, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30883
- Aircraft time: 25,543 hours
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT - CREW REPORTED RIGHT WING TO BODY OVERHEAT INDICATION.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT WING BODY OVERHEAT DETECTOR CONTROL MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
